# SDR F3LA200400027

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N316FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25264
- Aircraft time: 34,204 hours, 18,171 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOORBEAM DAMAGE UNDER PHENOLIC BLOCK AT STA 986, LBL 45.  REMOVED DAMAGED FLOORBEAM, LOCATED HOLES FOR NEW FLOORBEAM AND INSTALLED NEW BEAM PER SRM 51-40-02.
